MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP GUARDIAN; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB

MEDLINE INDUSTRIES, LP GUARDIAN; TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Catalog Number MDS868BTRB
Medical Device Problem Codes Collapse (1099); Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the frame snapped upon sitting.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the frame snapped upon sitting.

Brand Name
GUARDIAN
Common Device Name
TRANSLATOR,DLA,SA, 8" WHLS, 18", 300 LB
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
nakiya graves
three lakes drive
northfield, IL 60093-2753
MDR Report Key24973996
Report Number1417592-2026-00519
Device Sequence Number14697295
Product Code INM
UDI-Device Identifier00193489180605
UDI-Public00193489180605
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberMDS868BTRB
Device Lot Number8852409003
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2026
Supplement Date Received by Manufacturer05/06/2026
Initial Report FDA Received Date04/23/2026
Supplement Report FDA Received Date06/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/01/2024
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown